Write a review

Ruined my Face - Colorado

I had 36 units of botox under my eyes and around...

I had 36 units of botox under my eyes and around them....too much. After 5 days I got bags under my eyes and the tear troughs are longer & deeper. My whole lower eye area looks like it is lower and goes to my check no definition anymore. The botox weekend my lower eyelid area allowing the fat pads to show. My whites under my eyes show so it drys out my eyes and feels like a stabbing knife pain unless I use natural tear drops all the time. I have to sleep with my head elevated. I look so much older, tired and just awful. I am depressed and am scared half to death this will not get better. Doctors and Allergan the makers of botox have both told me in time it will wear off but I read all this terribel stories on here where they had the same thing happen to them and they never got better it ruined them. I am so sad & can't stand this, I don't know what to do. I want my old face back. I looked beautiful before & just went in to look a little more refreshed for my crows feet and ended up looking like Im a old, tired person. I lost all my self confidence.

4 Comments

Hi... I just read your post... it has been several months since you posted. How are you? Please tell me you are OK and things have improved for you.

I just had botox for the first time around my mouth (on;y on forehead before with no problems) and now have muppet mouth. I cannot wait for this to wear off. I feel sick over how you said you lost your confidence. Do you have yourself back yet?
  • Reply
No flu symptoms after botox. Just the bags and dry eyes and looking ugly!!!! Thanks for your response.
  • Reply

Hi botox, 

I'm so sorry, this happened, it sounds horrible. You might want to look at the answers in our Dr. Q&A about If Botox can be injected Under the Eyes it might help with answers. Luckily according to the community, it should go away in about 3 months and then you should be back to how you were. You also might want to gain the support of the knowledgeable ladies in the forum, Did you have Flue symptoms after Botox.

Thank you,

-Britt

  • Reply
Name not provided

Botox Ruined Me!!!!

Was this review helpful? 2 others found this helpful